Balance, gait negatively impacted after chemotherapy treatment

A single chemotherapy treatment can result in a significant negative impact on walking gait and balance, putting patients at an increasing risk for falls, according to a new study involving breast cancer patients conducted by researchers at The Ohio State University Comprehensive Cancer Center - Arthur G. James Cancer Hospital and Richard J. Solove Research … Continue reading Balance, gait negatively impacted after chemotherapy treatment

Advertisements

Chemotherapy and exercise: The right dose of workout helps side effects

Researchers at the University of Rochester Wilmot Cancer Institute discovered something simple and inexpensive to reduce neuropathy in hands and feet due to chemotherapy - exercise. The study, involving more than 300 cancer patients, is to be presented this weekend and honored as a "Best of ASCO" among 5,800 abstracts at the world's largest gathering … Continue reading Chemotherapy and exercise: The right dose of workout helps side effects

Evaluation of mangafodipir treatment for oxaliplatin-associated neuropathy

An unfortunate side effect of the platinum-chemotherapy drug oxaliplatin is the development of neurotoxicity, which can adversely affect a patient's quality of life; therefore, the benefit of oxaliplatin-based therapy must be balanced with prevention of neuropathies. Currently, there are no therapeutic interventions available to relieve oxaliplatin-associated neurological symptoms, which are thought to be a result … Continue reading Evaluation of mangafodipir treatment for oxaliplatin-associated neuropathy